# SDR COEA2017060705805

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 22,899 hours, 27,458 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Switch
- Part number: 70481
- Part serial: 561
- Condition: Faulted
- Location: Te Flaps Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A FLAP OVERSPEED WARNING FOLLOWED BY A FAILED ATTEMPT TO CYCLE THE FLAP HANDLE FROM THE 15 DEGREE POSITION. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT, NO EMERGENCY DECLARED.  MAINTENANCE REPLACED THE FLAP CONTROL SWITCH. OPS CHECKED GOOD.
